# SDR 2023F00216

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Aircraft: N966AD
- Make and model: Airbus A320-214
- Aircraft serial: 1966
- Aircraft time: 42,160 hours, 20,473 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 2079102AB
- Part serial: 0654460
- Condition: Unknown
- Location: Zone 100
- Part time: 729 hours, 485 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, G

## Discrepancy

CABIN PRESSURE ISSUE ON DESCENT O2 MASKS WERE DEPLOYED.  CREW GOT CAB PRESS EXCESS CAB ALT ON DESCEND
